Skip to content
Vitamin D Link ****please read ****
avatar
dollbug posted:
OK....so I am reading again about Vitamin D....*my favorite subject*.....interesting article below for anyone who cares to read it.....and the research continues or so it seems....


http://www.everydayhealth.com/autoimmune-disorders/vitamin-d-the-key-to-reducing-autoimmune-disease-risk.aspx?xid=aol_eh-immu_2_20121217_&aolcat=AJA&icid=maing-grid7%7Cmaing5%7Cdl37%7Csec1_lnk2%26pLid%3D247280
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
Reply
 
avatar
fibroinsd responded:
interesting..
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
foreversore responded:
Interesting read. I hope the research continues.
 
avatar
Anon_2912 responded:
I became vit D defiecent after I developed thyroid issues. To me thyroid issues caused vit d defiencey. (sp?)

A lot of people have issues with low vit d after they develope a thyroid issue.

I am finally back on Vit D (only 4000iu) daily. My last vit d level 2 weeks ago was 36, so even though my endo said it was fine, my Gyno thought other wise and put me on 4000iu daily & retest in 8 weeks.

I am one of those that have every risk of developing osteosporosis (sp?). Small thin frame, on thyroid medication for close to 20yrs, I am lactose intolerant as well & will have to get a hysterectomy in Feb. & start HRT as well.

So my Gyno is closely watching my vit d, she is worried about my bones & will do a bone density scan in Jan.
 
avatar
dollbug replied to Anon_2912's response:
Hello.....I just wanted to comment on your post....MiMi in NC....I have read a lot on Vitamin D....and I have not read that thyroid issues were caused by this.

OK....anything is possible though....I will say this though that I had parathyroid surgery....which was causing a lot of issues for me....I had been told months before this that I was very low on Vitamin D....I am not even sure that the doctors know what causes anything anymore.
it is kind of like the chicken and the egg....which one really came first?

And then there is the pain and depression....do we supper from depression because we are in pain....or are we in pain because we are depressed?

Perhaps one day the medical researchers will indeed discover the answers to these questions.

I also have osteoporosis as well....I have broken both wrists from falling....

My Vitamin D was 42 and the doctor told me that this was still on the very low *normal range*.....I hope that you will do your own research about Vitamin D....and some of the issues which the medical researchers have discovered.

Take care and good luck.

I hope your surgery goes well in Feb.....


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
 
avatar
Anon_2912 replied to dollbug's response:
So true now a days. which came first. ...

I had graves/hyper so I had radiation to kill thyroid, then surgery since radiation did not work.

I think I had my parathyroids checked and the levels were fine. I think it is just my Vit d, but my TSH now is being clinically supressed, so I am hyper or considered to have hyperthyroidism (clinically induced).

I really loved when I was vit D, & so glad I am back on it....My Gyno wants it at 80.
 
avatar
dollbug replied to dollbug's response:
Oops******I meant to say suffer....not supper....I guess I had brain fog at the time....sorry...


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
465 of 540 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.